# SDR CA960604013

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 1014171
- Condition: Cracked
- Location: Outboard
- Component: Dunlop, 314353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING EDDY CURRENT INSPECTION OUTBOARD WHEEL HALF FOUND CRACKED. 0.75 INCHES ABOVE BEAD AREA IN BARREL.
